MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SEE SECTION H11; STOPCOCK I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SEE SECTION H11; STOPCOCK I.V. SET
Catalog Number AM6154
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 10" (25 cm) appx 1.0 ml, smallbore ext set w/6-port nanoclave¿ manifold, check valve (orange, glow, blue, purple, yellow, green rings), nanoclave¿, luer lock.The customer reported that at bedside, the nurse found blood in tubing; new line change was done, and 3 port manifold was used.They traced lines and found that the manifold was leaking.The patient off milrinone and heparin for about 1 hour.There was patient involvement and no reported patient harm.
 
Additional Manufacturer Narrative
D1 - brand name: 10" (25 cm) appx 1.0 ml, smallbore ext set w/6-port nanoclave¿ manifold, check valve (orange, glow, blue, purple, yellow, green rings), nanoclave¿, luer lock.
 
Additional Manufacturer Narrative
Received one (1) used.List #am6154, 10" (25 cm) appx 1.0 ml, smallbore ext set w/6-port nanoclave¿ manifold, check valve (orange, glow, blue, purple, yellow, green rings), nanoclave¿, luer lock; lot #unknown.A small tear was observed on the tubing at the connection of the manifold.The reported complaint of a leak could be confirmed.A tear was observed on the tubing near the connection of the manifold.The probable cause of the tear is from an unintentional pulling force during use.A device history review (dhr) lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
SEE SECTION H11
Common Device Name
STOPCOCK I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23588191
Report Number9617594-2025-02178
Device Sequence Number9305215
Product Code FMG
UDI-Device Identifier00887709126886
UDI-Public00887709126886
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6154
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEPARIN, MFR UNK.; MILRINONE, MFR UNK.
Patient SexUnknown